MathSciNet Relay Station
MathSciNet bibliographic data
MR2243318 (2007b:65136) 65P20 (60H15 76M35)
Wan, Xiaoliang; Karniadakis, George Em Long-term behavior of polynomial chaos in stochastic flow simulations. Comput. Methods Appl. Mech. Engrg. 195 (2006), no. 41-43, 5582–5596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement